Reduction dimerization of derivatives of $\alpha$, $\beta$-unsaturated acids
Doklady Akademii Nauk, Tome 113 (1957) no. 1, pp. 112-115
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_1_a24,
author = {I. L. Knuniants and N. S. Vyazankin},
title = {Reduction dimerization of derivatives of $\alpha$, $\beta$-unsaturated acids},
journal = {Doklady Akademii Nauk},
pages = {112--115},
year = {1957},
volume = {113},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_1_a24/}
}
I. L. Knuniants; N. S. Vyazankin. Reduction dimerization of derivatives of $\alpha$, $\beta$-unsaturated acids. Doklady Akademii Nauk, Tome 113 (1957) no. 1, pp. 112-115. http://geodesic.mathdoc.fr/item/DAN_1957_113_1_a24/